# SDR CALA9900027

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 198
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WATER DRAIN MAST MOUNT STRUCTURE HAS CORROSION INSIDE E & E COMPARTMENT STA 198 RIGHT OF CENTER.  REMOVED AND REPLACED INTERCOSTAL, DOUBLER AND DRAIN MAST PER SRM 51-30-2.
